# SDR AALA201610119003

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOPERATIVE.  CHANGED SEAL OF FLASHLIGHT. OK FOR SERVICE. OPS CHECK GOOD.
